On electromagnetic wave propagation in fractional space

M. Zubair, M. J. Mughal, Q. A. Naqvi

Research output: Contribution to journalArticlepeer-review

71 Scopus citations


The vector Helmholtz equation in fractional space can describe the complex phenomenon of wave propagation in fractal media. With this view, a generalized Helmholtz equation for wave propagation in fractional space is established and its analytical solution is obtained. The special case for integer space is recovered and the results are in exact agreement with those obtained in the literature. © 2011 Elsevier Ltd. All rights reserved.
Original languageEnglish (US)
Pages (from-to)2844-2850
Number of pages7
JournalNonlinear Analysis: Real World Applications
Issue number5
StatePublished - Oct 1 2011
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-09-20

ASJC Scopus subject areas

  • Economics, Econometrics and Finance(all)
  • Computational Mathematics
  • Analysis
  • Applied Mathematics
  • General Engineering
  • General Medicine


Dive into the research topics of 'On electromagnetic wave propagation in fractional space'. Together they form a unique fingerprint.

Cite this